Weak approximation of G-expectations

Yan Dolinsky, Marcel Nutz, Halil Mete Soner

Research output: Contribution to journalArticleResearchpeer-review

21 Citations (Scopus)

Abstract

We introduce a notion of volatility uncertainty in discrete time and define the corresponding analogue of Peng's G-expectation. In the continuous-time limit, the resulting sublinear expectation converges weakly to the G-expectation. This can be seen as a Donsker-type result for the G-Brownian motion.

Original languageEnglish
Pages (from-to)664-675
Number of pages12
JournalStochastic Processes and their Applications
Volume122
Issue number2
DOIs
Publication statusPublished - Feb 2012
Externally publishedYes

Keywords

  • G-expectation
  • Volatility uncertainty
  • Weak limit theorem

Cite this